MathSciNet Relay Station
MathSciNet bibliographic data
MR674225 (84f:10033) 10D20 (10D30 22E35)
Karel, Martin L. Values of certain Whittaker functions on a $p$-adic reductive group. Illinois J. Math. 26 (1982), no. 4, 552–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement